Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 122, NWS Pittsburgh, PA

June 21, 2011Beaver County, Lawrence County, Washington County, Pennsylvania; Columbiana County, Jefferson County, Ohio; Hancock County, West Virginia

NWS Pittsburgh, PA issued this severe thunderstorm warning at Jun 21, 2011, 10:29 PM EDT for Beaver County, Lawrence County, Washington County, Pennsylvania; Columbiana County, Jefferson County, Ohio; Hancock County, West Virginia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 21, 2011, 10:29 PM EDT (02:29 UTC)
Expired
Jun 21, 2011, 11:15 PM EDT
In force
46 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Columbiana County, OH, Jefferson County, OH, Beaver County, PA, Lawrence County, PA, Washington County, PA, Hancock County, WV

The radar

The Pittsburgh radar (KPBZ), 25 km from the middle of the area, began a volume at 02:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 2.5 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1743 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1743 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1203 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
89 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 9:57 PM EDT, 32 minutes earlier.

Area forecast discussion, Jun 21, 9:57 PM EDT, 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
957 PM EDT TUE JUN 21 2011

.SYNOPSIS...
A STALLED WARM FRONT WILL CONTINUE TO BRING WARM AND HUMID
CONDITIONS THROUGH WEDNESDAY. THUNDERSTORMS WILL BE SCATTERED
TONIGHT...BECOMING MORE NUMEROUS WEDNESDAY AND THURSDAY. A COLD FRONT
WILL LOWER DAYTIME TEMPERATURES THURSDAY...BUT MAINTAIN A CHANCE
OF SHOWERS AND THUNDERSTORMS THROUGH FRIDAY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
ADJUSTED TEMPS AND SKY COVER...ADJUSTED POP USING THE HRRR TO ACCOUNT FOR
SHOWERS AND THUNDERSTORMS MOVING THROUGH OH COUNTIES. COVERAGE OF
PRECIP WILL DECREASE AFTER MIDNIGHT...DECREASED POP TO 30 PERCENT
AFTER MIDNIGHT FOR REST OF NIGHT. HUMID CONDITIONS WILL CONTINUE WITH
LOW TEMPERATURES IN THE MID/UPPER 60S.

MODELS IN AGREEMENT WITH A STRONGER SHORTWAVE CROSSING THE AREA
TOMORROW. AS A SURFACE COLD FRONT MAKES ITS APPROACH...AND UPPER
LEVEL LOW PRESSURE NUDGES CLOSER TO THE AREA... POP INCREASES TO
LIKELY BY WEDNESDAY AFTN. WITH DEEP LAYER SHEAR PROGGED TO
INCREASE...CHANCES OF STRONG/LOCALLY SEVERE TSTMS WILL INCREASE
DURING THE AFTERNOON. WARM AND HUMID CONDITIONS WILL CONTINUE.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
THE COLD FRONT IS FORECAST TO ENTER THE REGION WEDNESDAY NIGHT
EXITING THE AREA BY THURSDAY. WILL USE LIKELY POPS WITH THE
FRONTAL CROSSING...WITH POPS DIMINISHING POST FRONTAL BY LATE
WEDNESDAY NIGHT. UPPER LEVEL LOW PRESSURE LINGERS BEHIND THE
SURFACE FRONT FOR THURSDAY/FRIDAY BRINGING CONTINUED CHANCES
OD SHOWERS AND THUNDERSTORMS. DAYTIME TEMPERATURES WILL COOL TO
SLIGHTLY BELOW NORMAL VALUES...WITH A GRADUAL DECREASE IN
HUMIDITY LEVELS.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
SLOW MOVING LOW PRESSURE SYSTEM WILL LIFT NORTHEAST INTO SOUTHERN
QUEBEC SATURDAY. THIS SYSTEM WILL PUSH A SURFACE FRONT THROUGH THE
REGION EARLY IN THE WEEKEND. SCATTERED SHOWERS CAN BE EXPECTED
THROUGH SATURDAY NIGHT.

SURFACE HIGH PRESSURE WILL BUILD INTO THE UPPER OHIO REGION SUNDAY
AND SHOULD REMAIN OVER THE REGION INTO EARLY NEXT WEEK. MAINLY DRY
CONDITIONS ARE FORECAST.

WENT CLOSE TO HPC GUIDANCE WITH TEMPERATURES A FEW DEGREES BELOW
NORMAL THROUGH MONDAY AND NEAR NORMAL TUESDAY.

&&

.AVIATION /02Z WEDNESDAY THROUGH SUNDAY/...
AREA OF SHOWERS AND STORMS MOVING NORTHEAST UP OHIO RIVER VALLEY
SHOULD SLOWLY DECREASE AS THE EVENING WEARS ON. ADDED TEMPS FOR
MVFR THUNDERSTORMS FROM ZANESVILLE 02-04Z UP TO PIT/AGC AND BVI BY
03-05Z. NOT CONFIDENT STORMS WILL BE ABLE TO HOLD TOGETHER BEYOND
THAT POINT AND WERE NOT ADDED TO REMAINDER OF TERMINALS.

HAVE MODERATE CONFIDENCE THAT AREAS OF MVFR FOG AND STRATUS WILL
FORM AGAIN AFTER 09Z WEDNESDAY...WITH IFR RESTRICTIONS POSSIBLE AT
KFKL AND KDUJ.

COVERAGE OF SHOWERS AND THUNDERSTORMS IS FORECAST TO INCREASE BY 15Z
WEDNESDAY AS A SHORTWAVE TROUGH MOVES ACROSS THE REGION AND PROVIDES
EXTRA LIFT.

OUTLOOK FOR THURSDAY THROUGH SUNDAY...
AREAS OF EARLY MORNING IFR/MVFR FOG FOLLOWED BY SCATTERED AFTERNOON
AND EVENING SHOWERS AND THUNDERSTORMS WITH ADDITIONAL RESTRICTIONS
CAN BE EXPECTED THURSDAY THROUGH SATURDAY. HIGH PRESSURE WILL BUILD
INTO THE UPPER OHIO VALLEY WITH GENERALLY VFR WEATHER SUNDAY.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Jun 21, 2:45 PM EDT, 7 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
245 PM EDT TUE JUN 21 2011

OHZ039>041-048>050-057>059-068-069-WVZ001>004-012-021-221845-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-HANCOCK-BROOKE-OHIO-MARSHALL-
WETZEL-MARION-
245 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND
TONIGHT. DAMAGING WIND WILL BE MORE OF A THREAT THAN LARGE HAIL.

FLOODING WILL ALSO BE A CONCERN, AS THUNDERSTORMS MAY PRODUCE
LOCALLY HEAVY RAINFALL. FLOODING MAY OCCUR IN LOCATIONS THAT GET
MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS WEDNESDAY AND
THURSDAY. DAMAGING WIND WILL CONTINUE TO BE MORE OF A THREAT THAN
LARGE HAIL.

FLOODING WILL CONTINUE TO ALSO BE A CONCERN, AS THUNDERSTORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL. FLOODING MAY OCCUR IN LOCATIONS
THAT GET MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS, PERHAPS LESS
NEEDED IF HIT BY PREVIOUS HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ022-023-041-
221845-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MONONGALIA-PRESTON-TUCKER-
245 PM EDT TUE JUN 21 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA
AND NORTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS HAVE THE POTENTIAL OF PRODUCING LOCALLY
HEAVY RAINFALL THIS AFTERNOON AND TONIGHT. FLOODING MAY OCCUR IN
LOCATIONS THAT GET MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THURSDAY.
DAMAGING WIND WILL BE MORE OF A THREAT THAN LARGE HAIL.

FLOODING WILL CONTINUE TO ALSO BE A CONCERN, AS THUNDERSTORMS MAY
PRODUCE LOCALLY HEAVY RAINFALL. FLOODING MAY OCCUR IN LOCATIONS
THAT GET MORE THAN 1.5 INCHES IN LESS THAN 3 HOURS, PERHAPS LESS
NEEDED IF HIT BY PREVIOUS HEAVY RAIN.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Jun 21, 8:55 PM EDT, 1 hour 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
855 PM EDT TUE JUN 21 2011

PAZ007-220130-
MERCER PA-
855 PM EDT TUE JUN 21 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTY...
MERCER...

AT 850 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS WITH HALF INCH HAIL 4 MILES SOUTH OF
GREENVILLE...MOVING NORTHEAST AT 20 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  GREENVILLE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 4149 8041 4148 8017 4148 8016 4125 8034
      4132 8053 4139 8053 4149 8047 4150 8043
Special weather statement, Jun 21, 9:04 PM EDT, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
904 PM EDT TUE JUN 21 2011

PAZ007-008-014-220145-
BUTLER PA-MERCER PA-VENANGO PA-
904 PM EDT TUE JUN 21 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
BUTLER...VENANGO AND MERCER...

AT 859 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED STRONG THUNDERSTORMS WITH SMALL HAIL 4 MILES NORTH OF
GROVE CITY...MOVING NORTHEAST AT 25 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  MERCER...             GROVE CITY...         STONEBORO...
  MAURICE K GODDARD STATE PARK...             POLK...
  SUGARCREEK...         FRANKLIN...           COOPERSTOWN...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE LIGHTNING IS REPORTED WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID
USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY
ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.

&&

LAT...LON 4149 7973 4112 8004 4120 8025 4149 8008
      4149 8001 4150 8001 4155 7995 4156 7993
      4156 7992
Special weather statement, Jun 21, 9:45 PM EDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
945 PM EDT TUE JUN 21 2011

OHZ039>041-049-050-059-PAZ020-021-029-031-073-075-076-WVZ001>004-021-
022-220215-
ALLEGHENY PA-BEAVER PA-BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA OH-
FAYETTE PA-FAYETTE RIDGES PA-GREENE PA-HANCOCK WV-HARRISON OH-
JEFFERSON OH-MARION WV-MARSHALL WV-MONONGALIA WV-OHIO WV-
TUSCARAWAS OH-WASHINGTON PA-WESTMORELAND PA-
945 PM EDT TUE JUN 21 2011

...STRONG THUNDERSTORMS WILL AFFECT BROOKE...CARROLL...COLUMBIANA...
EXTREME SOUTHWESTERN WESTMORELAND...GREENE...HANCOCK...JEFFERSON...
MONONGALIA...NORTHEASTERN BELMONT...NORTHEASTERN HARRISON...
NORTHEASTERN MARION...NORTHEASTERN MARSHALL...NORTHEASTERN
TUSCARAWAS...OHIO...SOUTHWESTERN ALLEGHENY...SOUTHWESTERN BEAVER...
WASHINGTON AND WESTERN FAYETTE COUNTIES...

AT 940 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
NORTH OF BOLIVAR TO 4 MILES SOUTHEAST OF WINFIELD...MOVING NORTHEAST
AT 30 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  WHEELING...           WARWOOD...            WANA...
  TRIADELPHIA...        MCCURDYVILLE...       DAYBROOK...
  BETHLEHEM...          RYERSON STATION...    SHERRODSVILLE...
  SCIO...               MINERAL CITY...       MARTINS FERRY...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4066 8147 4067 8144 4065 8142 4065 8124
      4072 8123 4073 8109 4091 8108 4090 8091
      4093 8089 4093 8082 4090 8080 4090 8061
      3990 7963 3947 8001
Special weather statement, Jun 21, 9:47 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
947 PM EDT TUE JUN 21 2011

OHZ040-041-049-050-059-PAZ020-021-029-031-075-WVZ001>004-021-022-
220230-
ALLEGHENY PA-BEAVER PA-BELMONT OH-BROOKE WV-CARROLL OH-COLUMBIANA
OH-FAYETTE PA-GREENE PA-HANCOCK WV-HARRISON OH-JEFFERSON OH-MARION
WV-MARSHALL WV-MONONGALIA WV-OHIO WV-WASHINGTON PA-
947 PM EDT TUE JUN 21 2011

...THUNDERSTORMS...

THUNDERSTORMS TO MOVE THROUGH THE FOLLOWING COUNTIES...
COLUMBIANA...BELMONT...HARRISON...JEFFERSON...CARROLL...FAYETTE...
WASHINGTON...ALLEGHENY...BEAVER...GREENE...MARION...MONONGALIA...
MARSHALL...OHIO...BROOKE AND HANCOCK...

AT 945 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR IN PITTSBURGH
INDICATED A LINE OF STRONG THUNDERSTORMS WITH SMALL HAIL ALONG A
LINE EXTENDING FROM 4 MILES NORTHWEST OF CARROLLTON TO 4 MILES NORTH
OF BLACKSVILLE...MOVING NORTHEAST AT 30 MPH.

SOME LOCATIONS THAT WILL BE IMPACTED BY THESE STORMS INCLUDE...
  WINDSOR HEIGHTS...    WARWOOD...            VALLEY GROVE...
  TRIADELPHIA...        EVERETTVILLE...       DAYBROOK...
  DALLAS...             CLEARVIEW...          CASSVILLE...
  BLACKSVILLE...        BUZZ...               YORKVILLE...

KEEP AN EYE TO THE SKY AND MOVE TO A SAFE PLACE IF THUNDERSTORMS
APPROACH.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1-877-633-6772.

LAT...LON 4063 8128 4073 8114 4073 8109 4077 8109
      4094 8085 4093 8082 4090 8080 4090 8068
      3991 7967 3947 8001
Special weather statement, Jun 21, 9:47 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
947 PM EDT TUE JUN 21 2011

PAZ007-008-220215-
MERCER PA-VENANGO PA-
947 PM EDT TUE JUN 21 2011

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN MERCER AND WESTERN
VENANGO COUNTIES...

AT 945 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES WEST OF
POLK...MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  STONEBORO...          POLK...
  MAURICE K GODDARD STATE PARK...             FRANKLIN...
  SUGARCREEK...         COOPERSTOWN...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 4156 7968 4122 7990 4132 8016 4148 8014
      4149 8013 4149 8001 4150 8001 4156 7992
      4159 7990 4160 7986 4162 7984
Special weather statement, Jun 21, 9:53 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
953 PM EDT TUE JUN 21 2011

MDZ001-PAZ075-076-WVZ021>023-041-220300-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-MARION WV-MONONGALIA WV-
PRESTON WV-TUCKER WV-
953 PM EDT TUE JUN 21 2011

...STRONG THUNDERSTORMS WILL AFFECT EASTERN MONONGALIA...EXTREME EAST
CENTRAL MARION...GARRETT...PRESTON...SOUTHEASTERN FAYETTE AND TUCKER
COUNTIES...

AT 950 PM EDT...STRONG THUNDERSTORMS WERE ALONG A LINE FROM 5 MILES
SOUTHWEST OF BROWNS CHAPEL TO 2 MILES SOUTHEAST OF LANEVILLE...MOVING
EAST AT 25 MPH.

WIND GUSTS TO 40 MPH AND HAIL UP TO DIME SIZE ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  LANEVILLE...          HANNAHSVILLE...       FELLOWSVILLE...
  CANAAN VALLEY STATE PARK...                 NEWBURG...
  BROWNS CHAPEL...      DELLSLOW...           BLACKWATER FALLS...
  GLADESVILLE...        THOMAS...             TUNNELTON...
  MASONTOWN...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772...WHEN YOU CAN DO SO SAFELY.

LAT...LON 3897 7948 3937 7992 3944 7991 3943 7999
      3948 8004 3988 7960 3982 7935 3978 7939
      3972 7939 3973 7902 3971 7893 3947 7906
      3929 7930 3929 7935 3920 7947 3919 7947
      3920 7929 3910 7934 3906 7929 3896 7936

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:55 PM EDTSpecial Weather StatementPBZMercer35 min
Jun 21, 9:04 PM EDTSpecial Weather StatementPBZVenango41 min
Jun 21, 9:45 PM EDTSpecial Weather StatementPBZGreene, Washington30 min
Jun 21, 9:47 PM EDTSpecial Weather StatementPBZVenango28 min
Jun 21, 11:13 PM EDTSevere Thunderstorm WarningPBZLawrence, Mercer47 min
Jun 21, 11:28 PM EDTSpecial Weather StatementPBZLawrence62 min
Jun 22, 12:00 AM EDTSpecial Weather StatementPBZVenango45 min
Jun 22, 12:34 AM EDTSpecial Weather StatementPBZClarion, Forest, Jefferson41 min
Jun 21, 8:03 PM EDTSpecial Weather StatementPBZGuernsey, Monroe, Noble57 min
Jun 21, 8:43 PM EDTSpecial Weather StatementPBZBelmont, Coshocton, Guernsey, Harrison, Monroe, Tuscarawas62 min
Jun 21, 9:24 PM EDTSevere Thunderstorm WarningPBZTuscarawas21 min
Jun 21, 9:53 PM EDTSpecial Weather StatementPBZPreston, Tucker67 min
Jun 21, 10:50 PM EDTAreal Flood AdvisoryPBZTucker3 hr

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in Ohio, 2011Severe Thunderstorm Warnings in West Virginia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.